Some Theorems on Interpolation Spaces with Applications to Approximation in L p
Mathematische Annalen, Tome 172 (1967), pp. 176-196
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1967__172_161581,
author = {J\"orgen L\"ofstr\"om},
title = {Some {Theorems} on {Interpolation} {Spaces} with {Applications} to {Approximation} in {L} p},
journal = {Mathematische Annalen},
pages = {176--196},
year = {1967},
volume = {172},
zbl = {0186.45701},
url = {http://geodesic.mathdoc.fr/item/MAN_1967__172_161581/}
}
Jörgen Löfström. Some Theorems on Interpolation Spaces with Applications to Approximation in L p. Mathematische Annalen, Tome 172 (1967), pp. 176-196. http://geodesic.mathdoc.fr/item/MAN_1967__172_161581/